Hail, Beltrami
- When
- November 17, 11:45 AM CST to 11:47 AM CST
- Where
- Beltrami County, 6 mi NE of Waskish
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 48.233, -94.400
3 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before the first event at Nov 17, 9:30 AM CST, 2 hours 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 930 AM CST MON NOV 17 2003 FORECAST CHALLENGE FOR UPDATE CONCERNS TEMPERATURES AND PCPN THREAT. KMVX-88D INDICATING --SHRA ACROSS FAR NORTHERN FA ASSOCIATED WITH LEAD VORTICITY MAX LIFTING NORTH THROUGH MAIN MID LEVEL TROUGH. STRONGER RETURNS OVER FAR EASTERN FA ON WEST EDGE OF ZONE OF LIFT WITH EXIT REGION OF UPPER/LO LEVEL JET. EXPECT THIS TO CONTINUE TO LIFT NORTH THROUGH AM HOURS. FOR THIS AFTERNOON MID LEVEL TROUGH AND ASSOCIATED SURFACE BOUNDARY SHIFTS EAST WITH SURFACE BOUNDARY REACHING WESTERN FA MID-LATE AFTERNOON. AHEAD OF FEATURE DEVELOPING 850MB THETA-E RIDGE NOSES INTO FA WITH TOUNGE OF DEEP LAYERED RH THROUGH MAINLY MN. SHOWALTERS APPROACH ZERO 18Z AND AFTER. INTENSITY HAS RECENTLY INCREASED AND WITH EARLIER LIGHTNING HITS INTO CENTRAL MN MAY THROW IN ISOLD TSRA OVER FAR SE. FILTERED SOLAR EXPECTED THIS AM AND CURRENT TEMPERATURES SEEM IN LINE. MAIN CHANGES WILL BE TIMING WITH PCPN. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && VOELKER
MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-171800- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS 956 AM CST MON NOV 17 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS PORTIONS OF WEST CENTRAL MINNESOTA LATE THIS MORNING INTO THE AFTERNOON. AN AREA OF LOW PRESSURE WILL TRACK THROUGH THE RED RIVER VALLEY TODAY. SCATTERED RAIN SHOWERS WILL CONTINUE TO DEVELOP ACROSS EASTERN NORTH DAKOTA AND NORTHWEST MINNESOTA WITH THE THREAT FOR ISOLATED LIGHTNING STRIKES OVER WEST CENTRAL MINNESOTA. NO SEVERE WEATHER IS ANTICIPATED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. DPORTER/VOELKER
The Duluth radar (KDLH), 226 km away, was scanning. The volume nearest the first event began at 17:45 UTC.
3 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Minnesota in 2003Every state in 2003This day in weather historyWarnings in Minnesota, November 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5336759, 5336760, 5336761.